# SDR CA190516024

- Difficulty date: May 14, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- System (JASC): 7603 · Power Lever
- Part: Nut
- Part number: FE314706000
- Condition: Loose
- Location: Throttle
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DISCLOSURE LETTER RECEIVED LT-S6-18-0012 VERS3. ON MARCH 15 2018 A THROTTLE QUADRANT HAS BEEN RETURNED, DUE TO ONE LEVER FOUND WITH ADDITIONAL HANDLING LOAD WITHIN CRUISE RANGE DURING A FLIGHT ACCEPTANCE EVENT. CL-350 THROTTLE QUADRANT ASSEMBLY SOLENOID (TQAS) P/N 1007610001-017 WERE DELIVERED WITH INCORRECTLY ASSEMBLED FWD SOLENOIDS P/N FE314706000- THERE WAS NO TORQUE REQUIREMENT FOR LOCK-NUT. THE STROKE END NUT OF THE FWD SOLENOID BACKED OFF, PREVENTING THE SOLENOID TO FULLY RETRACT.  THE AIRCRAFT AFFECTED ARE (12) CHALLENGER 350 (BD-100-1A10) MODELS AND IS BEING ASSESSED AS PART OF CONTINUING AIRWORTHINESS PROJECT BD1-CA-76-0009. (TC# 20190516024)
